# SDR AALA20110612ORD01

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 36,509 hours, 14,965 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED AFTER TAKEOFF ON CLIMBOUT RIGHT MAIN FUEL QUANTITY DECREASED RAPIDLY.  THE RATE OF FUEL LOSS DECREASED WITH ALL FUEL PUMPS ON EXCEPT CENTER RIGHT ELECTRIC BOOST PUMP WHICH WAS OFF DUE TO MEL.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE CURRENTLY TROUBLESHOOTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
